# SDR DHL9880613C

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CARGO DOOR FWD LOWER CORNER SEAL RETAINER ANGLE CRACKED AT RADIUS.  STOP DRILL AND FABRICATED REPAIR PER SRM 51-18, 2 FT X 2 FT.
